# SDR RAAAB196007

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 259
- Part time: 54,279 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK INSPECTION OF NLG WHEEL WELL, FOUND LEFT PRESSURE BULKHEAD CRACKED AT BS 259.  REPAIRED PER SRM 51-4-2.  (M)
